# SDR CALA2012070200420

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 39,474 hours, 14,029 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 10856
- Condition: Leaking
- Location: Bleed System
- Part time: 12,423 hours, 4,386 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OVERHEAT LIGHT CAME ON AFTER TAKEOFF.  RETURNED TO DEPARTURE. CHECKED NR 1 ENG USING FIRE DETECTION BITE IAW FIM 26-10, TASK 811 AND PERFORMED ENG BLEED AIR LEAK CHECK IAW MM 36-11-00.  FOUND PRSOV LEAKING. R & R NR 1 ENGINE PRSOV IAW MM 36-11-04.  LEAK CHECKED GOOD.  PERFORMED ENGINE POWER ASSURANCE TEST 5 IAW MM 71-00-00.  ALL CHECKED NORMAL.
